# SDR SWAA2020071493937

- Difficulty date: June 22, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB STA 129.50; INSPAR RIB ASSY 5; STIFFENER 3 IS CRACKED AT LOWER END.  ACCOMPLISHED REPAIR AT LEFT HORIZONTAL STAB STA 129.5 INSPAR RIB ASSY NR 5 STIFFNER 3 PER SRM 55-10-09-2R-4. (PERMANENT REPAIR) FIG 202 DETAIL A.
